Fine structure of anomalous dimensions in N = 4 super-Yang-Mills theory

Andrei Belitsky, G. P. Korchemsky, R. S. Pasechnik

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

Anomalous dimensions of high-twist Wilson operators in generic gauge theories occupy a band of width growing logarithmically with their conformal spin. We perform a systematic study of its fine structure in the autonomous SL (2) subsector of the dilatation operator of planar N = 4 super-Yang-Mills theory which is believed to be integrable to all orders in 't Hooft coupling. We resort in our study on the framework of the Baxter equation to unravel the properties of the ground state trajectory and the excited trajectories in the spectrum. We use two complimentary approaches in our analysis based on the asymptotic solution of the Baxter equation and on the semiclassical expansion to work out the leading asymptotic expression for the trajectories in the upper and lower part of the band and to find how they are modified by the perturbative corrections.

Original languageEnglish (US)
Pages (from-to)244-278
Number of pages35
JournalNuclear Physics B
Volume809
Issue number1-2
DOIs
StatePublished - Mar 1 2009

    Fingerprint

ASJC Scopus subject areas

  • Nuclear and High Energy Physics

Cite this